'I take tablets to have sex!' | india | Hindustan Times
Today in New Delhi, India
Dec 05, 2016-Monday
-°C
New Delhi
  • Humidity
    -
  • Wind
    -

'I take tablets to have sex!'

india Updated: Aug 10, 2006 12:54 IST

PTI
Highlight Story

 Advertisement

'I take tablets to have sex!'

1.
I am 27-years-old. I have a girlfriend whom I'm going to marry in a year or two. When we have sex, my erection is done pretty fast. Due to this, we have fought and she thought I was not attracted to her and I also started losing confidence. I consulted a doctor. He examined my genitals and said everything looks normal. He gave me some tablets (Cialis). I used it for six months and it worked great. Since last month even those tablets have stopped working. Now, I have to take two in order to have sex. The doctor asked me to take some tests to see if there is a problem which he doubted since physically everything looked normal. My insurance doesn't cover this and I can't afford to undergo such tests. So I don't know what exactly to do. I think it might all be in my mind and I don't know how to start controlling my mind and start feeling more confident. This is causing depression both for me as well as my girlfriend. Please help me with your advice.

Anonymous

'My hubby avoids sex with me'

2.
My husband and I had the best sex of life until about a year ago. After that, he started working in a garage with new people and out of the blue he just stopped everything. He has become obsessed with porn and jerking off. I've been accusing him of cheating but he is reassuring me that he is not. When I try to have sex with him, he'll start saying his legs hurt. He literally waits for me to sleep. My patience has just run out! He's focused on something other than me. What should I do? I don't want my marriage to end. I would like to help him.

Babygirl

You want to discuss your problems. Submit your question

here

Is hubby sleeping with ex?

1.
My husband co-signed for his ex-girlfriend and did not tell me about it. Eight months later, I got a mail saying that she is still left with two payments. He has no answer as to why he said YES to her or why he did it for her and also why he didn't tell me about it. I think there is a lot more to this that he will not tell me. I think they are sleeping together again. What should I do?

Donna

Reply From Dr. Prem Lata Chawla:
Betrayal is serious and has to be dealt with firmly but without malice. In your case, you must talk to your husband to find out as to what kind of guarantee he had co-signed and whether the girl happens to be a 'girl friend' or just a colleague one casually helps.  You need not reach such far- fetched conclusions as to his sleeping with her and thus unnecessary destroy your marriage.

 

I like self-pleasure but no sex!

2.
I like self-pleasure and watching sex files then having sex with wife. I feel guilty, as I am not giving her what she really deserves. I don't know why I don't feel like having sex with her. I don't get the urge of sex anymore. I thought of seeing a doctor but have a feeling that I would be advised to stop something that I like. Should I look for a suitable medicine?

Sanjay

Reply From Dr. Prem Lata Chawla: You seem to be giving yourself a break or a treat for having suffered a bout of depression. You must try to get out of playing 'sick role' and take charge of your life, relationships and responsibilities. There is no point in losing so much for a bit of fun. You do not even have to give up this habit of masturbating and watching sex films completely. Your wife might accept it as an occasional past time.

 

tags